New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 11/30/2007 4:49 PM (GMT -7)   
I notice when iItake lantus in the stomach, I keep my bs between 88 and 116 but when I take it in the arm Igo into the 170's. Is lantus only suppose to go in the stomach? When it goes in the 170's I get leg, toe and arm cramps and my brain gets foggy like I had in ketoacidosis. I get blood work to check on the keto in January but go see the dr next Thursday. Is that soon enough? I am also still on three pills a day of prednisone and really trying to keep the bs down. Any help would be appreciated.

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 11/30/2007 4:54 PM (GMT -7)   
Oops, wrong forum. Needed diabetes. Sorry

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 11/30/2007 10:46 PM (GMT -7)   
Ceebee,
 
I'm glad you were in the wrong place because I didn't know what the heck you were talking about.
 
Come back soon!
 
Carla

Moderator, Allergies/Asthma
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 
 
Epilepsy, asthma, GERD, depression, hypothyroidism, tinnitus

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:15 PM (GMT -7)
There are a total of 2,735,103 posts in 301,275 threads.
View Active Threads


Who's Online
This forum has 151370 registered members. Please welcome our newest member, calvin1242.
400 Guest(s), 16 Registered Member(s) are currently online.  Details
momto2boys, ResilienceR, Fl Drifter, Rikky1, geop, suzhtz, Girlie, LG13, NiceCupOfTea, DennisinNY, time2reclaim, platinumpixie, Stetsonva, bdavis, Nomar Lupron 4 Me, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer